# SDR A6WA201745475

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,132 hours, 39,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rws 143
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1015062 6000-0025 - RH FWD FACE WING SPAR OUTBD BRACKET CRACKED ON PICOLLO TUBE TRANSITION ELBOE @ WS 143. REPLACED
